Soft Computing

, Volume 22, Issue 6, pp 1749–1762 | Cite as

Monadic bounded hoops

Foundations
  • 135 Downloads

Abstract

The main goal of this paper is to investigate monadic bounded hoops and prove the completeness of the monadic hoop logic. In the paper, we introduce monadic bounded hoops: A variety of bounded hoops equipped with universal and existential quantifiers. Also, we study some properties of them and obtain some conditions under which a bounded hoop becomes a Heyting algebra and BL-algebra. In addition, we introduce and investigate monadic filters in monadic bounded hoops. Using monadic filters on monadic bounded hoops, we characterize simple monadic bounded hoops. Moreover, we focus on algebraic structures of the set \(\textit{MF}[H]\) of all monadic filters on monadic bounded hoops and obtain that \(\textit{MF}[H]\) forms a complete Heyting algebra. Further, we discuss relations between monadic bounded hoops and some related algebraic structures, likeness other monadic algebras, bounded hoops with regular Galois connection and rough approximation spaces. Finally, as an application of monadic bounded hoops, we prove the completeness of monadic hoop logic. These results will provide a more general algebraic foundations of soft computing intended as a method for dealing with uncertain information, fuzzy information and decision making.

Keywords

Logical algebra Hoop Quantifier Monadic filter Monadic hoop logic 

Notes

Acknowledgements

The authors are extremely grateful to the editor and the referees for their valuable comments and helpful suggestions which help to improve the presentation of this paper. This study was funded by a grant of National Natural Science Foundation of China (11571281, 11601302), Postdoctoral Science Foundation of China (2016M602761) and the Fundamental Research Funds for the Central Universities (GK201603004).

Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.

Human participants or animals

This article does not contain any studies with human participants or animals performed by any of the authors.

References

  1. Agliano P, Ferreirim IMA, Montagna F (2007) Basic hoops: an algebraic study of continuous t-norms. Stud Log 87:73–98MathSciNetCrossRefMATHGoogle Scholar
  2. Agliano P, Montagna F (2003) Varieties of BL-algebras I: general properties. J Pure Appl Algebra 181(2–3):105–129Google Scholar
  3. Bosbach B (1969) Komplement\(\ddot{a}\)re Halbgruppen. Axiomatik und Arithmetik. Fundam Math 64:257–287CrossRefMATHGoogle Scholar
  4. Bezhanisvili G (1999) Varieties of monadic Heyting algebras I. Stud Log 61:367–402MathSciNetCrossRefGoogle Scholar
  5. Borzooei RA, Aaly Kologani M (2015) Local and perfect semihoops. J Intell Fuzzy Syst 29:223–234Google Scholar
  6. Botur M, Dvurečenskij A (2016) On pseudo-BL-algebras and pseudo-hoops with normal maximal filters. Soft Comput 20:439–448CrossRefMATHGoogle Scholar
  7. Botur M, Dvurečenskij A, Kowalski T (2011) On normal-valued basic pseudo hoops. Soft Comput 16:635–644CrossRefMATHGoogle Scholar
  8. Blyth TS (2005) Lattices and ordered algebraic structures. Springer, LondonMATHGoogle Scholar
  9. Blok WJ, Ferreirim IMA (1993) Hoops and their implicational reducts. Algebr Methods Log Comput Sci 28:219–230MathSciNetMATHGoogle Scholar
  10. Blok WJ, Ferreirim IMA (2000) On the structure of hoops. Algebra Univ 43:233–257MathSciNetCrossRefMATHGoogle Scholar
  11. Chang CC (1958) Algebraic analysis of many valued logics. Trans Am Math Soc 88:467–490MathSciNetCrossRefMATHGoogle Scholar
  12. Di Nola A, Grigolia R (2004) On monadic MV-algebras. Ann Pure Appl Log 128:125–139MathSciNetCrossRefMATHGoogle Scholar
  13. Esteva F, Godo L (2001) Monoidal t-norm-based logic: towards a logic for left-continuous t-norms. Fuzzy Sets Syst 124:271–288MathSciNetCrossRefMATHGoogle Scholar
  14. Esteva F, Godo L, Hájek P, Montagna F (2003) Hoops and fuzzy logic. J Log Comput 13:532–555MathSciNetCrossRefMATHGoogle Scholar
  15. Figallo OA (2016) A topological duality for monadic MV-algebras. Soft Comput. doi: 10.1007/s00500-016-2255-2 Google Scholar
  16. Ferririm IMA (1992) On varieties and quasivarieties of hoops and their reducts, Ph.D. thesis, Vanderbilt University, Nashvile, TennesseeGoogle Scholar
  17. Georgescu G, Leuştean L, Preoteasa V (2005) Pseudo-hoops. J Mult Valued Log Soft Comput 11:153–184MathSciNetMATHGoogle Scholar
  18. Grigolia R (2006) Monadic BL-algebras. Georgain Math J 13:267–276MathSciNetMATHGoogle Scholar
  19. Henkin L, Monk DJ, Tarski A (1971) Cylindric algebras, part I. North Holland, Amster-dimMATHGoogle Scholar
  20. Hájek P (1998) Metamathematics of fuzzy logic. Kluwer, DordrechtCrossRefMATHGoogle Scholar
  21. Halmos RP (1962) Algebraic Log. Chelsea Publ Co, New YorkGoogle Scholar
  22. Namdar A, Borzooei RA, Borumand Saeid A, Aaly Kologani M (2017) Some results in hoop algebras. J Intell Fuzzy Syst 32:1805–1813CrossRefMATHGoogle Scholar
  23. Nemeti I (1991) Algebraization of quantifier logics. Stud Log 50:485–569MathSciNetCrossRefMATHGoogle Scholar
  24. Rachůnek J, Šalounová D (2013) Monadic bounded residuated lattices. Order 30:195–210Google Scholar
  25. Rachůnek J, Šalounová D (2008) Monadic bounded commutative residuated \(\ell \)-monoids. Order 25:157–175Google Scholar
  26. Rutledge JD (1959) A preliminary of the infinitely many-valued predicate calculus. Ph.D. Thesis, Cornell UniversityGoogle Scholar
  27. She YH, He XL (2004) Rough approximation operators on \(\text{ R }_0\)-algebras (nilpotent minimum algebras) with an application in formal logic \({\cal{L}}\). Inf Sci 277:71–89CrossRefGoogle Scholar
  28. Ward M, Dilworth PR (1939) Residuated lattice. Trans Am Math Soc 45:335–354MathSciNetCrossRefMATHGoogle Scholar
  29. Wang GJ (2000) Non-classical mathematical logic and approximate reasoning. Science Press, BeijingGoogle Scholar
  30. Wang PZ, Tan SH (1997) Soft computing and fuzzy logic. Soft Comput 1:35–41CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  1. 1.School of MathematicsNorthwest UniversityXi’anChina
  2. 2.School of Mathematics and Information ScienceShaanxi Normal UniversityXi’anChina

Personalised recommendations